# SDR YENA2021022600130

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 54,812 hours, 19,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1319, BOS-MIA. DURING DESENT & LEVEL OFF ODOR, OILY, DIRTY SOCKS SMELL AT COCKPIT AND AFT CABIN ( PACK - BOTH ) ; ITEM PLACED ON MEL #21-52-01E, CAT C, MCC ASIF, MX-4 UPDATED, PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW
